Increased heart rate. Graves can cause increased heart rate, which can make the heart attack worse. ..
No. If the graves' is treated and the thyroid level is normal, there is no increased risk.
Not especially. THe autoimmune disease attacking the thyroid is not directly associated with the heart. THe activated thyroid can cause the heart to beat very rapidly and that can be stressful and damage the heart. This is not common especially since the group that gets graves is young.
Complicate matters. If you have thyrotoxicosis (hyperactivity of thyroid) from graves disease it can complicate a heart attack by worsening angina and increasing the heart rate and arrhythmias. It has to be immediately counteracted by large dose of beta blockers and medications to control your thyroid including steroids.
Thyroid and heart. The simple and straightforward answer is yes - it is possibly serious and you must find out as soon as possible. Please let me know how things go.
I do have rapid heart beat, between 110-125 because of graves' disease, are there any exercises I can do to lose weight?
Appetite. It's a common misconception to believe that because of the increased metabolism of grave's disease, people will be thin. The fact is most are overweight because graves stimulates the appetite. Advice: get the grave's controlled, then work on reducing your caloric intake. Any form of exercise will help (do something fun!) but won't correct the weight without limiting calories.
For a year now I've suffered from rapid heart beat due to graves' disease, my BP is 135/96 and pulse is 98, can I go back to doing kickboxing?
Needs control/BP/RAT. You have had graves' disease for a year it can cause rapid heart beat, but you must have been treated for graves disease and your rapid heart beat also have to be controlled with the treatment. But if you still have rapid heart beat you need a clearance from your treating physician if you can go back to kick boxing, we can not clear you for that on this site you also need BP control/beta blocker?
No reason not to. As long as you can tolerate the exercise, no problem. But do get the thyroid under control since this is not good for you. See an endocrinologist.
I suffer from rapid heart rate due to graves' disease and I take propranolol, can I still donate blood?
Unlikely. I would think that the elevated levels of thyroid hormone alone would be a significant contraindication, but I'm not a blood bank expert and can't say for sure. Donating blood would not pose a serious risk to you, yourself.
Probably. Unless you have a chronic transmissible infection or bleeding disorder, there is no contraindication to blood donation simply due to the graves disease. I would discuss this with the local blood bank though just for confirmation.
Yes. You should be able to donate blood if your blood pressure is stable.
Other issues. The graves disease may not be a major issue, but any medication you take might. Check with the bod bank to find out.
45 yr old woman with graves disease & I swell excessively as much as 30 lbs! I don't eat salt, heart & kidneys fine & I have trouble breathing?
See your doctor. If the hyperthyroidism from graves' is severe, and has not yet been treated, it can cause heart failure, even in people with no heart problems otherwise. The heart failure can result in swelling and shortness of breath. Or the graves' and the swelling may be entirely unrelated. Only way to tell is a face-to-face visit with your doctor.
Pituitary problem. This could be a sign of problems in the pituitary endocrine axis. This needs further evaluation by an endocrinologist and further evaluation of the thyroid gland that may have swelling pressing on the trachea.
Micro card heart attack after three times what diseases will be? To my dad three times he has a heart attack in there constantly coughing please answe
3 heart attacks. I am so sorry. If your dad is in a hospital right now, he's in the best place he can be. Thank goodness he survived the heart attack. There are very good treatments available to help your dad recover. He will need to follow his doctor's advice, you may be able to help him do just that! Good luck! You're a great daughter for being there by his side! :).
Coughing post MI. If I understand correctly, your dad has had 3 heart attacks and now constantly coughs. It may be due to congestive heart failure or even due to a medication he may be on. He needs to see his doctor.